RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 5, Pages 782–785 (Mi mz10799)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

On the Parametrization of a Certain Algebraic Curve of Genus 2

A. I. Aptekareva, D. N. Tulyakova, M. Yattselevb

a Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow
b Indiana University–Purdue University Indianapolis, USA

Keywords: Riemann surfaces, uniformization, parametrization of complex algebraic curves, Abelian integrals, Hermite–Padé approximants.

Funding Agency Grant Number
Russian Science Foundation 14-21-00025

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm10799

Full text: PDF file (356 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:5, 843–846

Bibliographic databases:

Received: 30.05.2015

Citation: A. I. Aptekarev, D. N. Tulyakov, M. Yattselev, “On the Parametrization of a Certain Algebraic Curve of Genus 2”, Mat. Zametki, 98:5 (2015), 782–785; Math. Notes, 98:5 (2015), 843–846

Citation in format AMSBIB
\Bibitem{AptTulYat15}
\by A.~I.~Aptekarev, D.~N.~Tulyakov, M.~Yattselev
\paper On the Parametrization of a Certain Algebraic Curve of Genus~2
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 5
\pages 782--785
\mathnet{http://mi.mathnet.ru/mz10799}
\crossref{https://doi.org/10.4213/mzm10799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438531}
\elib{http://elibrary.ru/item.asp?id=24850223}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 5
\pages 843--846
\crossref{https://doi.org/10.1134/S0001434615110139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369701000013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953204486}


Linking options:
  • http://mi.mathnet.ru/eng/mz10799
  • https://doi.org/10.4213/mzm10799
  • http://mi.mathnet.ru/eng/mz/v98/i5/p782

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Bryuno, “O reshenii algebraicheskogo uravneniya”, Preprinty IPM im. M. V. Keldysha, 2016, 070, 20 pp.  mathnet  crossref
    2. A. I. Aptekarev, W. Van Assche, M. L. Yattselev, “Hermite-Padé approximants for a pair of Cauchy transforms with overlapping symmetric supports”, Comm. Pure Appl. Math., 70:3 (2017), 444–510  crossref  mathscinet  zmath  isi  scopus
    3. A. D. Bryuno, “Reshenie algebraicheskogo uravneniya algoritmami stepennoi geometrii”, Preprinty IPM im. M. V. Keldysha, 2017, 034, 28 pp.  mathnet  crossref
    4. V. G. Lysov, “Asymptotics of Jacobi–Piñeiro Polynomials and Functions of the Second Kind”, Math. Notes, 103:3 (2018), 495–498  mathnet  crossref  crossref  isi  elib
    5. A. I. Aptekarev, D. N. Tulyakov, “Hesse Parametrization of a Spectral Curve”, Math. Notes, 104:5 (2018), 745–748  mathnet  crossref  crossref  isi  elib
    6. A. D. Bruno, “Algorithms for solving an algebraic equation”, Program. Comput. Softw., 44:6 (2018), 533–545  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:228
    Full text:13
    References:22
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019